# SDR USAAD96162

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47429
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Roller
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1188 - CLT-BHM- UPON GEAR EXTENSION AT BHM, THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  A/C LANDED AFTER EMERGENCY EXTENSION HANDLE WAS PULLED.  MX FOUND THE LT MLG DOOR LATCH ROLLER ASSEMBLY LOOSE.  TIGHTENED ASSEMBLY AND FERRIED TO PIT FOR FURTHER REPAIRS.  RIGHT GEAR DOOR WAS REPLACED IN PIT.  (M)
